Reply Hey Mom! Learn more about the Gerber Life Insurance Grow-Up Plan!
 
Thread Tools Display Modes
Old 05-01-2008, 06:37 PM   #1
CindyLynn's Avatar
CindyLynn
Registered Users
 
Join Date: Apr 2008
Location: Mississauga, ON
Posts: 282
My Mood:
Unhappy Thrush after ANY shot.

The first time I got thrush I was originally told I had a bad latch. I cried at the thought of having to feed. I finally got it diagnosed and used nystatin. It worked. It turns out my DD and I got it because of the antibiotics she was on in the hospital.
Well... my DD proceeded to get it after every one of her vaccinations and the Mengigate shots (we had a meningitis scare in the hospital, so when it was offered, we said YES).
It was like clockwork, the white spots would show up the day after the shot. Now I start treatment before the shot. The Thrush still comes, but itís not as bad. I have emailed a seen a number of experts and no one has ever heard from it. My DD is 8 mos now and neither of us have had anything since here last shot.
Has anyone heard of this?

Advertisement

__________________
Mama to two little princesses, Anikka and Kaija. Wife to my girls awesome papa. Full-time graduate student and fledgling entrepreneur with www.LinkingVentures.com
CindyLynn is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Copyright © 2005 - 2014 Escalate Media. All Rights Reserved.